RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2010, Volume 2, Issue 3, Pages 108–112 (Mi ufa66)  

On symmetries of isobaric gas motions

A. A. Talyshev

Novosibirsk State University, Novosibirsk, Russia

Abstract: The paper examines the utility of calculating Lie symmetries for non-involutive systems of differential equations. For example, group symmetries for a system of equations for isobaric gas motions widens after the system is brought to an involutive form.

Keywords: Lie symmetries, involutive systems.

Full text: PDF file (302 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.95
Received: 13.04.2010

Citation: A. A. Talyshev, “On symmetries of isobaric gas motions”, Ufimsk. Mat. Zh., 2:3 (2010), 108–112

Citation in format AMSBIB
\Bibitem{Tal10}
\by A.~A.~Talyshev
\paper On symmetries of isobaric gas motions
\jour Ufimsk. Mat. Zh.
\yr 2010
\vol 2
\issue 3
\pages 108--112
\mathnet{http://mi.mathnet.ru/ufa66}
\zmath{https://zbmath.org/?q=an:1240.35012}


Linking options:
  • http://mi.mathnet.ru/eng/ufa66
  • http://mi.mathnet.ru/eng/ufa/v2/i3/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:110
    Full text:39
    References:20
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019